# SDR CALA2024112701327

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 70,655 hours, 31,465 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Control
- Part number: AMU2790CB06
- Part serial: 9060
- Condition: Unknown
- Location: Zone 100
- Part time: 770,652 hours, 731,464 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 120KTS HAD COMPLETE RADIO AND INTERCOMM TRANSMISSION FAILURE ON VHF1 VHF2 AND VHF3 FOUND VHF 1 2 AND 3 OPERATING NORMALLY. ESTABLISHED COMMUNICATION WITH GROUND OPS USING ALL THREE VHF. ACCMP RMP BITE REF AMM 23-13-00-740-001-A FOR RMP 1 2 AND 3. ACCMP VHF 1 2 AND 3 SYSTEM BITE REF AMM 23-12-00-740-001-A. REPLACED AMU PRECAUTIONARY REF AMM 23-51-34. AMU SYSTEM TEST PASS AND ALL COMMUNICATIONS OPERATING NORMALLY.
